# SDR AALA20101005DFW01

- Difficulty date: October 4, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N698AN
- Make and model: Boeing 757223
- Aircraft serial: 26980
- Aircraft time: 51,857 hours, 17,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT AT SEAT 29D INOPERATIVE AND DAMAGED.  REMOVED AND REPLACED ESCAPE PATH LIGHT ASSEMBLY AT SEAT 29D.  OPS CHECKS NORMAL.
